| Catalog Number |
5100015250 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burn(s) (1757); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 11 events were reported for this quarter.Product return status: 5 devices were received.6 devices had investigation types that have not yet been determined.Additional information: 11 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 11 events for the failure: overheating of device.1 event had problem identified before clinical use/exposure; there was no patient involvement.3 events had insufficient information.3 events had no health consequences or impact.1 event had minor injury/ illness / impairment.3 events had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99257.Supplemental rationale, corrected data: b5, h6, h11.11 previously reported events were included in this follow-up record.Product return status.10 devices were received.1 device investigation type has not yet been determined.Evaluation findings (results/components).3 devices: degradation problem identified, no device problem found / part/component/sub-assembly term not applicable.4 devices: no device problem found / part/component/sub-assembly term not applicable.2 devices: wear problem, overheating problem identified / bearings.1 device: wear problem, no device problem found / bearings.1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition.9 devices: scrapped by stryker.1 device: serviced and put back into stryker stock.1 device: product disposition is not yet determined.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 11 events for the failure: overheating of device.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.- 2 events had insufficient information.- 3 events had no health consequences or impact.- 2 events had minor injury/illness/impairment.- 3 events had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99257.Supplemental rationale corrected data: b5, h6, h11 11 previously reported events were included in this follow-up record.Product return status 11 devices were received.Evaluation findings (results/components) 4 devices: degradation problem identified, no device problem found / part/component/sub-assembly term not applicable 4 devices: no device problem found / part/component/sub-assembly term not applicable 2 devices: wear problem, overheating problem identified / bearings.1 device: wear problem, no device problem found / bearings.Product disposition 10 devices: scrapped by stryker.1 device: serviced and put back into stryker stock.
Event or Problem Description
No change.